# SDR FDEA201705111452

- Difficulty date: May 11, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 70,505 hours, 23,607 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: ADA3462505
- Condition: Cracked
- Location: R3 Door Plug
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R3 PLUG DOOR UPPER FRAME IS DAMAGED.  REMOVED AND REPLACED THE UPPER BEAM AT THE R3 PLUG DOOR IAW  DWG ADA3462.
